# SDR HALA2022112800301

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,042 hours, 7,177 cycles
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ETOPS- DIRYT SOCKS SMELL ON DECENT AND WHEN AT THE GATE WITH APU ON IN SEATTLE.  INSPECTED #1 AND #2 ENGINE, RAN ENGINES, NO ODORS. INSPECTED APU, NOTICED ODOR FROM APU BLEED. TROUBLE SHOT PER TSM 05-50-00-810-829-A. TYPE 1.  FOUND OIL LEAKING FROM APU GENERATOR.  REMOVED AND REPLACED APU GENERATOR PER AMM 24-23-51, AND COMPLETED AMM 24-23-51.  OPS CHECK AND LEAK CHECKS, BOTH WERE GOOD.  PERFORMED LEVEL A DECONTAMINATION OF THE ECS PER AMM 21-00-00-615-809-A.  NO ODORS WERE NOTED.  OK FOR SERVICE.  APU GENERATOR, OFF PN 33-2423-9-0001, SN 04670.  APU GENERATOR, ON PN 33-2423-9-0001, SN 04527.
